Размер шрифта:

Цветовая схема:

Kaisar Maratovich Tulenbayev

Candidate of Physics-mathematics

Research area/research area of interest

  • Non-associative algebra,
  • Commutative algebra,
  • Mathematical modelling.

Total number of publications during the whole period of activity, including international publications — 30 (including 6 international)

Research papers

  • Dzhumadil'daev, A. S., N. A. Ismailov, K. M. Tulenbaev. Free bicommutative algebras. Serdica Mathematical Journal, Volume 37, Number 1, 2011, (pp. 25−44)
  • B.A. OMIROV, U.A. ROZIKOV, K. M. TULENBAYEV ON REAL CHAINS OF EVOLUTION ALGEBRAS. Linear Multilinear Algebra 63, No. 3, 586−600 (2015).
  • N.O.Otenov, K. M. Tulenbaev, Application of mathematical statistics in Kazakh wrestling. Materials of Izvestia, the National Academy of Sciences, (6), 2014, pp. 180−181.
  • K. M. Tulenbaev, N. A. Kudaibergenova, Asymptotic solution of evolutionary algebra. Materials of Izvestia, the National Academy of Sciences, (3), 2013 pp. 116−118.
  • K. M. Tulenbaev, N.Zhunusov. Buchberger’s algorithm for commutative algebra. Materials of Izvestia, the National Academy of Sciences, No. 3, 2013 p. 11.
  • K. M. Tulenbaev, K. B. Bissenova, Application of quantum computing in cryptography. Vestnik KGU № 1, 2012.
  • Journal of Mathematical Sciences, Vol. 161, No. 1, 2009. EXCEPTIONAL 0-ALIA ALGEBRAS. A. S. Dzhumadil'daev and K. M. Tulenbaev.
  • A.S.Dzhumadil'daev, K.M.Tulenbaev. Bicommutative algebras. Uspekhi Mat. Nauk, 2003, vol 58, issue 6 (p.354)
  • Dzhumadil'daev, A.S.; Tulenbaev, K.M. Engel theorem for Novikov algebras. (English). Commun. Algebra 34, No. 3, 883−888 (2006).
  • Dzhumadil'daev, A.S.; Tulenbaev, K.M. (2005). «Nilpotency of Zinbiel algebras». J. Dyn. Control Syst. 11 (2): 195−213.

Email
tulenbaev@dku.kz